# SDR SIMA201911143005

- Difficulty date: November 13, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 38,264 hours, 32,565 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINDOOR OVERHEAD EMERGENCY LIGHT INOP-C/A-REMOVED AND REPLACED MAINDOOR OVERHEAD EMERGENCY LIGHT IAW EMB AMM TASK 33-50-06-000-801-A AND 33-50-06-400-801-A. OPS CHECK GOOD. NO FURTHER DEFECTS FOUND AT THIS TIME. END.
